Share Facebook


12-28-2010, 07:00 PM   #1
Nica
Senior Member
 
Nica's Avatar
 
Join Date: Nov 2010
Humira Weekly

So I have been moved up to Humira weekly. I always get really tired and itchy after my injections for a few days. Anyone else have this and maybe a way to combat it? It was OK to be really tired for 2-3 days every two weeks but every week it is going to get old fast.
__________________
Cheers!
Nica
Med list!
Humira, Percoset, Phenegren, Ambien,Zoloft (trying cymbalta after the new year)
Old Med List!
Pred, Asacol, Remicade, Methotrexate,immuran, Pentasa,Entocort, lomotil, more antibiotics than I can count, gut muscle relaxers, tramadol!
Would love to have Crohnies meet me on
Facebook! please put CF or Crohnie so I know who you are in requests! http://www.facebook.com/profile.php?id=686580310
12-29-2010, 05:15 AM   #2
beth
Senior Member
 
Join Date: Mar 2009
Location: United Kingdom

My Support Groups:
Tried an antihistamine?
Reply

Thread Tools


All times are GMT -5. The time now is 11:22 PM.
Copyright 2006-2017 Crohnsforum.com